Header

UZH-Logo

Maintenance Infos

Some results in viscoelasticity theory via a simple perturbation argument


Chipot, M; Vergara-Caffarelli, G (1990). Some results in viscoelasticity theory via a simple perturbation argument. Rendiconti del Seminario Matematico della Università di Padova., 84:223-239 (1991).

Abstract

The goal of this note is to explain a perturbation argument contained in [4] and to show how it provides existence and uniqueness for the theory of viscoelasticity «without initial conditions».

Abstract

The goal of this note is to explain a perturbation argument contained in [4] and to show how it provides existence and uniqueness for the theory of viscoelasticity «without initial conditions».

Statistics

Downloads

91 downloads since deposited on 02 Sep 2010
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:linear theory of dynamic viscoelasticity; perturbation method; existence and uniqueness result; viscoelasticity without initial condition
Language:English
Date:1990
Deposited On:02 Sep 2010 06:42
Last Modified:05 Apr 2016 13:29
Publisher:CEDAM
ISSN:0041-8994
Official URL:http://rendiconti.math.unipd.it/volumes/vol084.php
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1101295
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0725.73039
http://www.numdam.org/item?id=RSMUP_1990__84__223_0

Download

Download PDF  'Some results in viscoelasticity theory via a simple perturbation argument'.
Preview
Filetype: PDF
Size: 934kB